# SDR FDEA202506261062

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,955 hours, 28,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 34518
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AND RIGHT EMERGENCY EXIT SIGNS IN GALLEY  FAIL TO LIGHT WHEN TESTED FOR SERVICE CHECK.   AMM: 33-51-07-2  REMOVED AND REPLACED FOWARD GALLEY EMERGENCY  LIGHTING BATTERY PACK REF 757MM 33-51-07-2.CENTER  AND RIGHT EMERGENCY EXIT LIGHT OPS CHECK GOOD PER SAME REF.
